# SDR SIMA20170625001

- Difficulty date: June 25, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N226NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000540
- Aircraft time: 3,114 hours, 2,276 cycles
- Engine: Ge CF348E5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Warning Message
- Condition: False Indication
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: B

## Discrepancy

LEVELING OFF AT FL370, E1 LPVIB IND 4.0,  REDUCED THROTTLE AND IT REDUCED TO 3.0.  RAN THE QRH CHECKLIST AND MADE PRECAUTIONARY LANDING.  PERFORMED ESM 72-00-00 SUBTASK 72-00-00-700-801. FOUND THE NR 1 ENGINE TO BE OPERATING WITHIN LIMITS. OPS CHECKED GOOD.
